Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1989, Volume 29, Number 6, Pages 949–954 (Mi zvmmf3442)  

This article is cited in 3 scientific papers (total in 3 papers)

Scientific communications

Iterative regularization of the approximation of the penalty method in a Hilbert space

N. M. Novikova

Moscow

Full text: PDF file (762 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1989, 29:3, 213–217

Bibliographic databases:

UDC: 519.856
Received: 20.07.1988

Citation: N. M. Novikova, “Iterative regularization of the approximation of the penalty method in a Hilbert space”, Zh. Vychisl. Mat. Mat. Fiz., 29:6 (1989), 949–954; U.S.S.R. Comput. Math. Math. Phys., 29:3 (1989), 213–217

Citation in format AMSBIB
\Bibitem{Nov89}
\by N.~M.~Novikova
\paper Iterative regularization of the approximation of the penalty method in a Hilbert space
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1989
\vol 29
\issue 6
\pages 949--954
\mathnet{http://mi.mathnet.ru/zvmmf3442}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1011247}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1989
\vol 29
\issue 3
\pages 213--217
\crossref{https://doi.org/10.1016/0041-5553(89)90171-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3442
  • http://mi.mathnet.ru/eng/zvmmf/v29/i6/p949

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. M. Novikova, “Some methods for numerical solution of continuous convex stochastic optimal control problems”, U.S.S.R. Comput. Math. Math. Phys., 31:11 (1991), 1–10  mathnet  mathscinet  zmath  isi
    2. N. M. Novikova, “Iterative regularization of a penalty method for an infinite-dimensional saddle-point search problem”, U.S.S.R. Comput. Math. Math. Phys., 31:9 (1991), 16–28  mathnet  mathscinet  zmath  isi
    3. M. R. Davidson, N. M. Novikova, “Iterative approximation for convex optimization problems with operator constraints in a Hilbert space”, Comput. Math. Math. Phys., 40:5 (2000), 627–638  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:115
    Full text:51
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021